Alert archive / Georgia / Freeze Warnings in 2013

Freeze Warning 15, NWS Atlanta, GA

October 25, 201369 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Oct 25, 2013, 4:40 AM EDT for 69 counties in Georgia. It took effect at Oct 26, 2013, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2013, 4:40 AM EDT (08:40 UTC)
In effect from
Oct 26, 2013, 2:00 AM EDT
Expired
Oct 26, 2013, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 69 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2176 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WWUS72 KFFC 250840
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 AM EDT FRI OCT 25 2013

GAZ001>009-011>016-019>021-030>032-041-042-251645-
/O.UPG.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.NEW.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
/O.CON.KFFC.FR.Y.0005.000000T0000Z-131025T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
440 AM EDT FRI OCT 25 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON 
  TO CLEVELAND. 

* TEMPERATURES...IN THE MID 30S TO LOWER 40S THIS MORNING AND MID
  20S TO LOWER 30S SATURDAY MORNING.

* TIMING...THROUGH 9 AM THIS MORNING AND 2 AM TO 10 AM SATURDAY
  MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ022>025-027-033>039-043>062-066>076-081>084-251645-
/O.UPG.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/
/O.NEW.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON
440 AM EDT FRI OCT 25 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO 
  MACON TO LOUISVILLE. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-105-107-109-251645-
/O.NEW.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-
PULASKI-DODGE-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN
440 AM EDT FRI OCT 25 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY.

* LOCATIONS...NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO LINE

* TEMPERATURES...IN THE UPPER 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
688 
WWUS72 KFFC 251254
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 AM EDT FRI OCT 25 2013

GAZ001>009-011>016-019>021-030>032-041-042-261300-
/O.CAN.KFFC.FR.Y.0005.000000T0000Z-131025T1300Z/
/O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...MARIETTA...CARROLLTON
854 AM EDT FRI OCT 25 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
FROST ADVISORY FOR THIS MORNING.

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON 
  TO CLEVELAND. 

* TEMPERATURES WILL CONTINUE TO RISE ABOVE THE MID 30S WITH
  DAYTIME HEATING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHILE THE FROST ADVISORY FOR THIS MORNING IS BEING
CANCELLED...MUCH OF THE AREA IS UNDER A FREEZE WARNING FOR TONIGHT
INTO SATURDAY MORNING. THIS MEANS FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.

&&

$$

GAZ022>025-027-033>039-043>062-066>076-081>084-261300-
/O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE...
ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON
854 AM EDT FRI OCT 25 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO 
  MACON TO LOUISVILLE. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-105-107-109-261300-
/O.CON.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-
PULASKI-DODGE-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN
854 AM EDT FRI OCT 25 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* LOCATIONS...NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO 
  LINE

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
446 
WWUS72 KFFC 251910
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT FRI OCT 25 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
261400-
/O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
310 PM EDT FRI OCT 25 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO 
  MACON TO LOUISVILLE. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.


&&

$$

GAZ102>104-106-108-261400-
/O.EXA.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/
STEWART-WEBSTER-SUMTER-CRISP-WILCOX-
INCLUDING THE CITIES OF...LUMPKIN...AMERICUS...CORDELE
310 PM EDT FRI OCT 25 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY.

* LOCATIONS...SOUTHWESTERN PORTIONS OF CENTRAL GEORGIA NEAR
  OMAHA...AMERICUS...AND CORDELE.

* TEMPERATURES...IN MID 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ078>080-085-086-089>098-105-107-109-261400-
/O.CON.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-
PULASKI-DODGE-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN
310 PM EDT FRI OCT 25 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* LOCATIONS...ALONG AND NORTH OF A FORT BENNING TO EASTMAN TO
  SWAINSBORO LINE.

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
567 
WWUS72 KFFC 260823
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EDT SAT OCT 26 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
261400-
/O.CON.KFFC.FZ.W.0015.000000T0000Z-131026T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
423 AM EDT SAT OCT 26 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO 
  MACON TO LOUISVILLE. 

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. 

* TIMING...FROM 2 AM TO 10 AM THIS SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ078>080-085-086-089>098-102>109-261400-
/O.CON.KFFC.FR.Y.0006.000000T0000Z-131026T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE
423 AM EDT SAT OCT 26 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...ALONG AND NORTH OF A FORT BENNING TO EASTMAN TO 
  SWAINSBORO LINE. 

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROM 2 AM TO 10 AM THIS SATURDAY MORNING.

* IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE 
  PREPARATIONS TO PROTECT VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
325 
WWUS72 KFFC 261358
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 AM EDT SAT OCT 26 2013


GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084-
261500-
/O.EXP.KFFC.FZ.W.0015.000000T0000Z-131026T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON
958 AM EDT SAT OCT 26 2013

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

TEMPERATURES HAVE WARMED ABOVE FREEZING OVER MOST AREAS AND THEY
WILL CONTINUE TO RISE THROUGH THE MORNING. THEREFORE THE FREEZE
WARNING WILL BE ALLOWED TO EXPIRE AT 10 AM.

$$

GAZ078>080-085-086-089>098-102>109-261500-
/O.EXP.KFFC.FR.Y.0006.000000T0000Z-131026T1400Z/
HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS...
DUBLIN...LUMPKIN...AMERICUS...CORDELE
958 AM EDT SAT OCT 26 2013

...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

TEMPERATURES HAVE WARMED WELL ABOVE FREEZING. THEREFORE THE FROST
ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Oct 25, 4:08 AM EDT, 32 minutes earlier.

Area forecast discussion, Oct 25, 4:08 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT FRI OCT 25 2013

.SHORT TERM /TODAY THROUGH TONIGHT/...
MODERATELY TIGHT SURFACE PRESSURE GRADIENT EARLY TODAY WILL RESULT
IN GUSTY CONDITIONS TO START THE DAY. GRADIENT QUICKLY RELAXES
THROUGH THE DAY AND WINDS SHOULD DIMINISH THROUGH THE AFTERNOON
SETTING UP FOR COLD NIGHT AS CLEAR SKIES AND VERY DRY LOW-LEVEL AIR
ALLOW FOR VERY EFFICIENT RADIATIONAL COOLING OVERNIGHT TONIGHT.
BASED ON NEW MINIMUM TEMPERATURE GRIDS FOR TONIGHT I WILL BE
CONVERTING THE CURRENT FREEZE WATCH TO A FREEZE WARNING WITH NO
CHANGES TO THE COUNTIES INCLUDED. THIS IS ESSENTIALLY ALONG AND
NORTH OF THE FALL-LINE. PATCHY FROST IS POSSIBLE ANYWHERE IN THE
REMAINDER OF THE FORECAST AREA...BUT IS ONLY EXPECTED TO BE
WIDESPREAD ENOUGH FOR A FROST ADVISORY AS FAR SOUTH AS A FT BENNING
TO EASTMAN AND SWAINSBORO LINE. WITH STRONG NORTHWESTERLY UPPER-
LEVEL FLOW AND MODERATE LOW-LEVEL COLD ADVECTION TODAY...HIGH
TEMPERATURES WILL BE A GOOD 15 DEGREES BELOW SEASONAL NORMALS BUT
SHOULD REBOUND SOMEWHAT SATURDAY AS THE UPPER FLOW BECOMES MORE
WESTERLY AND COLD ADVECTION SHUTS OFF. AIRMASS REMAINS FAR TOO DRY
FOR ANY PRECIPITATION CHANCES THROUGH THE SHORT TERM FORECAST
PERIOD.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
EARLY PORTION OF EXTENDED REMAINS DRY...AS BROAD SURFACE HIGH
PRESSURE DOMINATES THE WEATHER PATTERN.  MINOR DISCREPANCIES NOTED
IN THE ECMWF/GFS/CANADIAN MODELS HANDLE WEAK IMPULSE WHICH WILL MOVE
ACROSS THE GULF COAST STATES MONDAY...HOWEVER WITH LIMITED MOISTURE
MAIN IMPACT AT THIS TIME WILL BE AN INCREASE IN CLOUDS ACROSS THE
FORECAST AREA.  MODELS REALLY DIVERGE BY TUESDAY.  ECMWF KEEPS UPPER
LEVEL RIDGE FURTHER WEST OVER PORTIONS OF SOUTH TEXAS WHEREAS GFS
BUILDS RIDGE OVER THE GULF.  GFS SOLUTION KEEPS FIRST ROUND OF
CONVECTION OVER THE OHIO VALLEY MIDWEEK WHILE ECMWF ALLOWS FRONT TO
APPROACH PORTIONS OF NORTH GEORGIA BY WEDNESDAY.  AS ECMWF SLOWER TO
BRING UPPER RIDGE ACROSS THE GULF COAST STATES MIDWEEK...THE NEXT
SYSTEM IS ALSO DELAYED BY A DAY. THESE DISCREPANCIES CREATE SOME
UNCERTAINTIES AS TO TIMING OF CONVECTION AND ITS IMPACTS TOWARD THE
END OF THE EXTENDED PERIODS...HAVE OPTED TO USE A BLEND OF MODEL
GUIDANCE AS FAR AS TEMPERATURES AND POPS GO FOR THE LATTER PORTION
OF NEXT WEEK.

ATWELL

&&

.FIRE WEATHER...
DRY AIRMASS SETTLING IN OVER THE FORECAST AREA WILL RESULT IN 2-3
HOURS OF RELATIVE HUMIDITIES IN THE 25-30 PERCENT RANGE ACROSS MOST
OF CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON...HOWEVER
DURATIONS ARE NOT EXPECTED BE SUFFICIENT FOR A FIRE DANGER
STATEMENT. WINDS...ALTHOUGH THEY WILL BE GUSTY EARLY...SHOULD BEGIN
DIMINISHING BY THIS AFTERNOON WHEN 10-HOUR FUELS DRY ENOUGH FOR
CONCERN. NO FIRE DANGER STATEMENTS OR RED FLAG WARNINGS ARE
ANTICIPATED AT THIS TIME.

&&

.CLIMATE...
RECORDS FOR 10-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      92 1931     47 1981     62 1991     30 1965
                                        1984
                                        1918
   KATL      82 1940     47 1981     64 1991     29 1965
                1931                    1984
                                        1927
   KCSG      87 1984     53 1981     67 2010     34 1965
                                        1997        1962
   KMCN      86 2012     53 1981     67 1918     29 1965
                1984                    1900
                1949

RECORDS FOR 10-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      89 1919     43 1926     66 2010     31 1962
                                        1918
   KATL      85 2010     41 1926     68 2010     29 1968
                1940
   KCSG      88 2010     55 1957     73 2010     31 1962
   KMCN      88 1919     45 1926     68 2010     29 1965

&&

.PREV DISCUSSION... /ISSUED 155 AM EDT FRI OCT 25 2013/
AVIATION...
06Z UPDATE...
VFR CONDITIONS ARE EXPECTED ACROSS THE
FORECAST AREA THROUGH MAJORITY OF THIS FORECAST PERIOD. WILL SEE
SOME SCATTERED MVFR-IFR VISIBILITIES ACROSS THE FAR SOUTHERN
FORECAST AREA THROUGH AROUND 08-10Z BEFORE DRIER AIRMASS REACHES
THERE...BUT SOUTH OF ALL TAF SITES. WINDS WILL BE NW 5-10KT
THROUGH AROUND 13-14Z...INCREASING TO 9-12KT WITH GUSTS 15-20KT.
WINDS WILL BEGIN DIMINISHING AFTER 18-20Z WITH 3-6KT EXPECTED BY
00Z. WINDS WILL ALSO BE EDGING CLOSER TO N SWITCHING OVER TO NE BY
06Z.

//ATL CONFIDENCE...00Z UPDATE...
HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          56  31  61  43 /   0   0   5   5
ATLANTA         56  35  62  46 /   0   0   0   5
BLAIRSVILLE     51  27  59  41 /   0   0   5   5
CARTERSVILLE    56  27  62  42 /   0   0   0   5
COLUMBUS        63  37  66  45 /   0   0   0   5
GAINESVILLE     56  34  61  46 /   0   0   0   5
MACON           64  32  65  41 /   0   0   0   5
ROME            55  27  62  42 /   0   0   5  10
PEACHTREE CITY  57  28  62  40 /   0   0   0   5
VIDALIA         65  39  66  44 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: BLECKLEY...CHATTAHOOCHEE...DODGE...DOOLY...EMANUEL...
HARRIS...HOUSTON...JOHNSON...LAURENS...MACON...MARION...
MUSCOGEE...PEACH...PULASKI...SCHLEY...TALBOT...TAYLOR...TREUTLEN.

FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...
COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...
HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...POLK...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

FREEZE WARNING FROM 2 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...
HENRY...JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...
MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...
WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...
WILKINSON.

&&

SHORT TERM...20
LONG TERM....ATWELL
AVIATION...20
Hazardous weather outlook, Oct 24, 5:00 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT THU OCT 24 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 PM EDT THU OCT 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...

A FROST ADVISORY IS IN EFFECT TONIGHT FOR PORTIONS OF NORTH GEORGIA.
REFER TO THE FROST ADVISORY PRODUCT /NPWFFC/ FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AS SURFACE HIGH PRESSURE BUILDS OVER THE AREA DURING THE EVENING
ON FRIDAY...A COLD...DRY AIRMASS WILL ALLOW TEMPERATURES TO DROP
INTO THE MID 20S TO MID 30S FOR MUCH OF THE AREA. A FREEZE WATCH HAS
BEEN ISSUED FOR NORTH AND PORTIONS OF CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 4:40 AM EDTFrost AdvisoryFFCBleckley, Chattahoochee, Crisp, Dodge, Dooly, Emanuel and 17 more29 hr

Nearby

Freeze Warnings in Georgia, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.